# SDR SWAA991466

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638423A
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LEFT ELEVATOR TAB DELAMINATED.  REMOVED AND REPLACED ELEVATOR TAB PER MM.
